MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-LWS-SC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported complaint for "severely kinked he driveline causing he related alarms" is confirmed based on the customer provided photos with the complaint report.In the photos, the inflation driveline tubing was noted kinked.The kinked inflation driveline tubing can impede or prevent the helium supply and can cause helium loss alarm.Based on the event details, the issue was resolved after replacing the inflation driveline tubing.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the kinked inflation driveline tubing.The root cause of the kinked inflation driveline tubing is undetermined; a potential root cause is customer handling related.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
It was reported that "caller reports possible he loss 3 and high baseline alarms.Helium driveline found to be severely kinked.Caller has retrieved another helium driveline.Helium driveline exchanged successfully.He alarms resolved after exchange".No patient harm or injury.The patient status is reported as "fine".

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB SC: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key25206072
Report Number3010532612-2026-00560
Device Sequence Number21073660
Product Code DSP
UDI-Device Identifier10801902218916
UDI-Public(01)10801902218916(11)251108(17)271031(10)18F25K0097(21)
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K993966
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAB-05840-LWS-SC
Device Lot Number18F25K0097
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient Age77 YR
Patient SexMale